Article
Nonlinearity 26, 1839-1864 (2013) [DOI: 10.1088/0951-7715/26/7/1839]

Long-Time Asymptotics for the Korteweg-de Vries Equation with Steplike Initial Data

Iryna Egorova, Zoya Gladka, Volodymyr Kotlyarov, and Gerald Teschl

Abstract
We apply the method of nonlinear steepest descent to compute the long-time asymptotics of the Korteweg-de Vries equation with steplike initial data.

MSC2000: Primary 37K40, 35Q53; Secondary 37K45, 35Q15
Keywords: Riemann-Hilbert problem, KdV equation, steplike

Download
TeX file [KdVStepRHP1.eps] (80k) or pdf file (454k)